MAUDE Adverse Event Report: VIOL CO.,LTD. SYLFIRM X

VIOL CO.,LTD. SYLFIRM X
Model Number SYLFIRM X
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further investigation is ongoing and we expect to report back on our findings within one month at the latest.
 
Event or Problem Description
Based on the information investigated so far, it is difficult to confirm whether the side effects claimed by the patient were caused by sylfirm x, so further investigation is necessary.The results of the investigation so far are as follows.1.Based on the medwatch(mw5167590) content (contacted via viol's representative email) reported by the patient, neither viol nor viol's distributor, (b)(6), have received emails with such content.2.The patient received a total of 4 times sylfirm x treatments from (b)(6) 2023 to (b)(6) 2024, and the conditions for the 1st to 3rd treatments were all the same.Therefore, if these side effects occurred due to the sylfirm x treatment, the side effects should have occurred from the 1st treatment.However, the patient received three additional treatments after that, which suggests that the side effects did not occur in the 1st to 3rd treatments.However, since information on the 4th procedure has not been collected yet and only the before photo was provided by the hospital, it is necessary to confirm whether the procedure conditions changed in the 4th procedure and whether side effects occurred by comparing it to the after photo.Therefore, for the above reasons, additional investigation is required for the medwatch case, and a report on the additional investigation will be made within 1 month at the most.

Brand Name
SYLFIRM X
Common Device Name
SYLFIRM X
Manufacturer (Section D)
VIOL CO.,LTD.
c-608, 609, 808, 809, bundang
c, 744, pangyo-ro, bundang-gu
seongnam-si, gyeonggi-do 13510
KS  13510
Manufacturer (Section G)
VIOL CO.,LTD.
c-608, 609, 808, 809, bundang
c, 744, pangyo-ro, bundang-gu
seongnam-si, gyeonggi-do 13510
KS   13510
Manufacturer Contact
minyoung park
c-608, 609, 808, 809, bundang technopark
c, 744, pangyo-ro, bundang-gu
seongnam-si, gyeonggi-do 13510
KS   13510
MDR Report Key21896773
Report Number3009206941-2025-00002
Device Sequence Number8387697
Product Code GEI
UDI-Device Identifier08809502330101
UDI-Public(01)08809502330101(11)230317
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213612
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSYLFIRM X
Device Catalogue NumberSYLFIRM X
Device Lot NumberVOFX-WC16
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite